MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90434
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient is prone to accidentally impacting the abutment site, resulting in the formation of blood blisters that subsequently bleed.The patient later developed an infection at the abutment site, necessitating removal of the abutment on (b)(6) 2026, under general anaesthesia.

Brand Name
FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hakim muhaimin jamil
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25157496
Report Number6000034-2026-01691
Device Sequence Number15831897
Product Code LXB
UDI-Device Identifier09321502014359
UDI-Public(01)09321502014359(10)608586(17)121201
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2012
Device Model Number90434
Device Catalogue Number90434
Device Lot Number608586
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale